MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0700
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reported as "repeated helium leak alarm".No report of patient harm or injury.No medical intervention was required.Therapy was discontinued.The patient expired two hours after the pump was disconnected.However, the patient's death is not directly attributed to the device.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "repeated helium leak alarm" is not able to be confirmed.The product was not returned for investigation.According to additional information received, the issue was not able to be duplicated.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: section d.4.-udi # removed as the batch number was not reported; therefore, the full udi number is not available.
 
Event or Problem Description

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19375124
Report Number3010532612-2024-00387
Device Sequence Number7689321
Product Code DSP
UDI-Device Identifier30801902084966
UDI-Public30801902084966
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown